liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
L-q-differentials for weighted Sobolev spaces
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-1238-6751
2000 (English)In: The Michigan mathematical journal, ISSN 0026-2285, Vol. 47, no 1, 151-161 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 47, no 1, 151-161 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-49712OAI: diva2:270608
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2016-05-04

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Björn, Jana
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
The Michigan mathematical journal
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link